MAUDE Adverse Event Report: SOLTA MEDICAL, INC VASERLIPO SYSTEM AND ACCESSORIES; SYSTEM, SUCTION, LIPOPLASTY

SOLTA MEDICAL, INC VASERLIPO SYSTEM AND ACCESSORIES; SYSTEM, SUCTION, LIPOPLASTY
Model Number 110-0022
Medical Device Problem Codes Decrease in Suction (1146); Battery Problem (2885); Communication or Transmission Problem (2896); Noise, Audible (3273)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/21/2024
Type of Reportable Event Serious Injury
Event or Problem Description
A user facility reported that the foot pedals stopped working during a vaserlipo procedure, which resulted in a delay of more than 60 minutes with the patient under general anesthesia.The batteries were replaced and one of the two footpedals (blue) began working.The customer then attached the wired footpedal to the vaser.The customer was having difficulty pairing the footpedals but eventually they were able to pair them and completed the surgery.
 
Additional Manufacturer Narrative
The customer was having difficulty pairing the footpedals but eventually they were able to pair them and completed the surgery.The customer declined to have the footpedal returned for evaluation.Delayed procedure due to inoperable foot pedal/switch is identified in vaserlipo system risk assessment.Based on the available information, no causal factors can be determined and no conclusions can be found.No nonconformities or anomalies were found related to this complaint when reviewing the device history record.The lot history, trend analysis, risk analysis and directions for use review were considered acceptable, with the product performing within anticipated rates.At this time, no capa is necessary.
 
Additional Manufacturer Narrative
Field service visited the site for evaluation.While onsite, they confirmed one wireless footswitch was functional, and the second couldn't be tested due to dead batteries.Field service could not confirm customer's report of noise or issues with the suction pump.The system tested within specifications.The system is working as intended.As a precaution, service will replace the pump.The conclusions from the previous report remain unchanged.
 
Event or Problem Description
Additional information was received regarding the events that occurred during the vaserlipo surgery.The user facility also reported zero suction with the vacuum pump.Prior to treatment, an off-grinding and clicking noise was coming from bottom of the ventx console.No pal (power assisted lipo) device was used.

Brand Name
VASERLIPO SYSTEM AND ACCESSORIES
Common Device Name
SYSTEM, SUCTION, LIPOPLASTY
Manufacturer (Section D)
SOLTA MEDICAL, INC
11720 n creek pkwy n
ste 100
bothell WA 98011
Manufacturer (Section G)
SOLTA MEDICAL, INC.
11720 north creek pkwy n
ste 100
bothell WA 98011
Manufacturer Contact
sundeep jain
11720 n creek pkwy n
ste 100
bothell, WA 98011
4254202135
MDR Report Key19713554
Report Number3011423170-2024-00184
Device Sequence Number8777845
Product Code QPB
UDI-Device Identifier00850608002490
UDI-Public00850608002490
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K190551
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number110-0022
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/21/2024
Supplement Date Received by Manufacturer07/10/2024
Initial Report FDA Received Date07/10/2024
Supplement Report FDA Received Date08/08/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/01/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown